# SDR EISA98001

- Difficulty date: January 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N367PA
- Make and model: Boeing 727221
- Aircraft serial: 22539
- Engine: Pwa JT8D15
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

NR 2 ENGINE FAILED ON GO AROUND.  REMOVED AND REPLACED NR 2 ENGINE.  (M)
